# SDR SWAA2023112724445

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 62,230 hours, 41,122 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ STAB FWD LOWER SLIDER SEAL CRACKED<[01] REMOVED AND REPLACED SEAL PER AMM 53-31-31.;[02] REMOVED AND REPLACED SEAL PER AMM 53-31-31.
